# SDR AALA202507283075

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 30,683 hours, 12,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD EMERGENCY EXIT  DOOR 835, DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER PRESSURE IS LOW. MAINTENANCE REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER DIAPHRAGM PER AMM 52-10-00.
